# SDR DALA2019051202968

- Difficulty date: May 11, 2019
- Submitted: May 12, 2019
- Operation: Air carrier
- Aircraft: N323DN
- Make and model: Airbus A321-211
- Aircraft serial: 7672
- Aircraft time: 5,626 hours, 2,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY 10WL FAILS SELF TEST, INTEGRAL EMERGENCY LIGHT ON 1R DOOR (7501MM) IS SHORTED. REPLACED SLIDE AT DOOR 1R (7501MM).
